Albadwy، A. . E.، El Gendy، S. . A.، Mahmoud، M. . R.، و Sewilam، E. M. (2011). Approximate Bayes Estimators Applied to the Flexible Weibull Distribution.
مجلة الدراسات والبحوث التجارية، س31, ع1
، 41 - 58. مسترجع من http://search.mandumah.com/Record/1189740
MLA إسلوب
Albadwy، A E.، S A. El Gendy، M R. Mahmoud، و Eman M. Sewilam. "Approximate Bayes Estimators Applied to the Flexible Weibull Distribution."
مجلة الدراسات والبحوث التجارية
س31, ع1 (2011): 41 - 58.
مسترجع من http://search.mandumah.com/Record/1189740